i am constantly tierd and lethargic is this normal my joints are not as sore but im always so tierd im also on 20mg amatryptalyn at night and co codamol during the day and diclofenac 75mg twice a day i have been on humira 6month now can anyone tell me if they have had similar feeling x
Hi there. I'm also 42 years old and on humira as well. Being tired is one of the symptoms of any auto immune disease. Humira does make you feel more tired especially 24 to 48 hours after the injection. I find that as soon as I relax I dose off. I also have headaches when I wake up, but these clear after a couple of hours. The relief you get from the pain is definitely worth the side effects, and listen to your body, if you're tired, and you can, take a break and don't be hard on yourself. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 2 answers
Posted 10 Dec 2013 • 4 answers
Posted 8 Feb 2014 • 2 answers
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 19 Oct 2017 • 0 answers